# SDR UIEA2021021200287

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,206 hours, 18,499 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Apu Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT DELIVER PNEUMATIC AIR VALVE APU VALVE CYCLED TWICE.( PERFORMED OPS TEST OF PNEUMATIC SYSTEM, NO DEFECTS NOTED IAW AMM 36-00-00. SYSTEM OPS CHECK NORMAL. )
